Causes Of Abdominal Bloating Often After Curettage?
Excuse me, I finished curette 2 days ago. I often feel my stomach bloating. Does the medication prescribed after curettage make my stomach acid high? Or indeed it usually happens after the curette process. I was prescribed the drug amoxcilin trihydrate, mefenamic acid, and Bledstop.
Thank you for using the HealthReplies.com consulting service
We understand the inconvenience of your complaint
Bloating and discomfort in the stomach that you feel can be influenced by the drugs you take after curettage.
Bledstop is a drug that contains active ingredient Methylergometrine maleate, serves to help stop uterine bleeding after a normal delivery / SC, uterine atony, help the delivery process when the baby is visible head, bleeding after the detachment of the placenta, and bleeding due to abortion / miscarriage. While metenamic acid is a non-steroidal anti-pain medication and amoxicillin is an antibiotic.
The three drugs have the potential to cause interference with the stomach which can trigger complaints of nausea, vomiting, bloating, discomfort in the stomach. However, mefenamic acid is a drug that has enough potential to cause disorders of the stomach, and can trigger dyspeptic symptoms such as heartburn, nausea, vomiting, burning, bloating, and even bleeding in the stomach lining.
It is highly recommended to consume food 30 minutes before taking medication, especially pain relievers. If stomach disorders are increasingly felt, do not hesitate to consult with a doctor who treats you. The doctor will replace the drug or include other additional drugs to reduce side effects on the stomach due to the use of drugs that you consume.
Thus the information we can convey, hopefully helps